Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Vaginal spotting, dizziness, nausea. Sexual intercourse post leep procedure. Causes for symptoms?

Hello. I hae some questions about symptoms im having. I recently had a leep procedure done 2 weeks ago. I had my period during recovery. My doctor said I needed to wait 10-14 days til I was able to have sex again. We only waited 9 days so I m not sure if that is why I am having symptoms. I have been spotting for about 5 days and have been feeling dizzy and nausea for the last couple days. Do you think I may possibly be pregnant or are those signs from surgery? Thank you for your help!!!!
Asked On : Tue, 15 May 2012
Answers:  1 Views:  389
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
welcome to hcm,
no one is sure on the guess,you should get yor pregency test for 3 times after a gap of one week you will get the answer of your question.you are required to consult your nearest gyncologist,but after getting your test result
dr.mohsin madni
Answered: Tue, 15 May 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor